Extensions of Cantor minimal systems and dimension groups.

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-01068543
Contributor : Bernard Host <>
Submitted on : Thursday, September 25, 2014 - 5:49:17 PM
Last modification on : Thursday, July 18, 2019 - 3:00:04 PM

Identifiers

  • HAL Id : hal-01068543, version 1

Citation

E. Glasner, Bernard Host. Extensions of Cantor minimal systems and dimension groups.. Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2013, 682 (1), pp.207-243. ⟨hal-01068543⟩

Share

Metrics

Record views

179